# SDR ABXA030443

- Difficulty date: October 31, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,885 hours, 52,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5956034517
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP, ATTACH ANGLE CRACKED, FS 768 AT LONGERON 27 RIGHT.  REPLACED ANGLE IAW DC-9 SRM 51-30-5.
